... Question is: how long time will it take before the drug is completely out of my system, and the dopamine lvl back to normal???
First off, wow 800 mg, that is going to take a while to wane yourself off of. To answer your question though, it will take weeks or months to get out of your system after your last dose. From what I just read, your dopamine levels have a lot of variables to them such as, age is a big factor, what condition you were taking it for (like schizophena, or other neurological disorder), dosage and yours is very high, and many more things play a role in how long it will take. The median time was 8-12 weeks until it was basically at normal levels. I used to take 50 mg and it took me about 3-5 weeks to feel up or energetic and I only took it for 6 weeks. In the article I read it did a study with 5 groups (placebo, 100, 200, 400, and 600mg) and the 600mg group (n=714) had no more positive effects than the 400mg group.
The only differences were increased negative side effects for higher doses, your body can only process so much at one time, but some people do have special cases where more helps but its rare. I hope you are able to pull through with little SE, and the best of luck to you and if you need anymore questions feel free to ask me.
I have been on Seroquel since 2007- a total of 900 mg at night. I am being weaned because the drug resulted in damaging my digestive tract to the point where my md said he could not hear any bowel sounds. The withdrawls are horrible. I have insomia increased anxiety easily agitated, increased depression and the list goes on.
You know I can't answer that..It seems as if you and I are on extremely high dosages- I was on 900 and now down to 600 and it will be a week tomorrow that I dropped to 600. I think for us it is going to be a very long process. For a drug that is referred to as non addictive sure does some damage to you when you begin to taper off.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jan 2011 • 3 answers
Updated 4 Apr 2012 • 2 answers
I'm in withdrawal of meds and I keep vomiting and I rly want to stop. med was 800mg seroquelxr/daily
Updated 17 Jan 2013 • 4 answers
Updated 24 Jul 2013 • 2 answers
Updated 1 Aug 2018 • 1 answer